Skip to main content
main-content
Top

Journal

Numerical Algorithms

share
SHARE
insite
SEARCH

Numerical Algorithms OnlineFirst articles

09-05-2022 | Original Paper

Linearly compact scheme for 2D Sobolev equation with Burgers’ type nonlinearity

In this paper, a bilinear three-point fourth-order compact operator is applied to solve the two-dimensional (2D) Sobolev equation with a Burgers’ type nonlinearity. In order to derive a high-order compact difference scheme, an effective reduction …

07-05-2022 | Original Paper

On nested Picard iterative integrators for highly oscillatory second-order differential equations

This paper is devoted to the construction and analysis of uniformly accurate (UA) nested Picard iterative integrators (NPI) for highly oscillatory second-order differential equations. The equations involve a dimensionless parameter ε ∈ (0,1], and …

03-05-2022 | Original Paper

A sign-based linear method for horizontal linear complementarity problems

For the horizontal linear complementarity problem, we establish a linear method based on the sign patterns of the solution of the equivalent modulus equation under the assumption of strict complementarity. The new method is equivalent to solving …

Open Access 27-04-2022 | Original Paper

A Krylov-Schur-like method for computing the best rank-(r1,r2,r3) approximation of large and sparse tensors

The paper is concerned with methods for computing the best low multilinear rank approximation of large and sparse tensors. Krylov-type methods have been used for this problem; here block versions are introduced. For the computation of partial …

26-04-2022 | Original Paper

Enabling four-dimensional conformal hybrid meshing with cubic pyramids

The main purpose of this article is to develop a novel refinement strategy for four-dimensional hybrid meshes based on cubic pyramids. This optimal refinement strategy subdivides a given cubic pyramid into a conforming set of congruent cubic …

Current Publications

About this journal

The Numerical Algorithms journal offers high quality papers containing material not published elsewhere. The journal presents original and review papers on all aspects of numerical algorithms and numerical analysis: new algorithms, theoretical results, implementation, numerical stability, complexity, parallel computing, subroutines and applications, interpolation, approximation, quadrature, numerical linear algebra, differential equations (ordinary, partial, fractional), optimization, CAGD, integral equations, linear and nonlinear programming, variational inequalities, systems of nonlinear equations, software, etc. Papers on computer algebra related to obtaining numerical results are also included. Articles presenting new methods only based on numerical results and without any theoretical justification cannot be considered for publication.

Metadata
Title
Numerical Algorithms
Coverage
Volume 14/1997 - Volume 90/2022
Publisher
Springer US
Electronic ISSN
1572-9265
Print ISSN
1017-1398
Journal ID
11075
DOI
https://doi.org/10.1007/11075.1572-9265

Premium Partner